Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Change in facial structure, broad jaw bones after taking dietary supplement and creatine. Recommendations?

Hi...im 23 years old male...some 6 months ago i took a dietary supplement containing tribulus terrestris(testosterone booster) and creatine..i took abt 150 gms of thiz suoplement in 3 days...then i discontinued using it...but after a month of its intake i
observed that my facial structure has changed..i observed my jaw bones has become broad...i guess thiz supplement has thickened n broadened my jaw bones...im under big depression...plz help me out
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The changes in the facial structure and the broadening of the jaw is not likely to be related to taking of the dietary supplements. This could be due to a hormonal imbalance like growth hormone problems.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor